MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 36MM E; PROTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 36MM E; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000663 lot# 6460591 g7 pps ltd acet shell 52e.Cat# 51-103110 lot# 6391111 tprlc 133 t1 pps so 11x142mm.Cat# 12-115123 lot# 2948057 cer bioloxd mod hd 36mm +6 nk.Cat# 00-6250-065-25 lot# 63937771 bone screw 6.5x25 self-tap.Product remains implanted and will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient is approximately 5 years post implantation of a right total hip arthroplasty.The patient reported pain and difficulties walking within the last 6 months.The pain is reportedly located in the right leg primarily close to the groin and thigh at the top of leg and radiates down to the knee.The patient had an mri and x-ray that were insignificant and was prescribed physical therapy twice since surgery with no relief.No additional information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated: d4, g3, g6, h2, h3, h4, h6, h10 no product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical record timeline was provided and reviewed by a health care professional.Review of the available records identified the following: patient underwent a hip arthroplasty.The patient had reported pain and difficulties walking.Findings during initial surgery: spinal anesthesia, ebl 300ml.Significant loss of articular cartilage seen on the femoral head surface as well as the acetabulum.Sciatic nerve identified and protected.Soft tissue impingement anteriorly causing posterior instability were debrided, no impingement noted after.Appropriate restoration of leg length and offset noted, stable throughout rom.Patient to recovery in stable condition.No intraoperative complications reported.Findings during follow up: pain in right leg close to the groin and top of leg that radiates down to the knee.Prescribed physical therapy twice since surgery with no relief.Patient reports they had an mri and x-ray that were insignificant.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 NEUTRAL ARCOMXL LNR 36MM E
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19408569
Report Number0001825034-2024-01377
Device Sequence Number8387263
Product Code PBI
UDI-Device Identifier00880304524972
UDI-Public(01)00880304524972(17)231003(10)6384379
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2023
Device Model NumberN/A
Device Catalogue Number010000740
Device Lot Number6384379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG
Patient RaceWhite